Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 98, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 12, 2016, 5:52 PM CDT for Allen Parish, Rapides Parish, Vernon Parish, Louisiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2016, 5:52 PM CDT (22:52 UTC)
- Expired
- Aug 12, 2016, 6:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen Parish, LA, Rapides Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 23 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 6:10 PM CDT | TSTM WND DMG | Lacamp, LA | SHERIFFS DEPT REPORTS TREE DOWN ACROSS ROAD NEAR LACAMP GROCERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
267
WUUS54 KLCH 122252
SVRLCH
LAC003-079-115-122330-
/O.NEW.KLCH.SV.W.0098.160812T2252Z-160812T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
552 PM CDT FRI AUG 12 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
NORTHEASTERN ALLEN PARISH IN SOUTHWESTERN LOUISIANA...
SOUTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
* UNTIL 630 PM CDT
* AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GLENMORA TO NEAR HINESTON TO NEAR LACAMP...
MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OAKDALE...ELIZABETH...PITKIN...HINESTON...GRANT...LACAMP...ELMER...
ALLEN PARISH AIRPORT...CRAVENS...FULLERTON...LEANDER...SIEPER...
CALCASIEU...SIMPSON AND UNION HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3123 9281 3119 9264 3089 9260 3070 9260
3070 9284 3080 9298 3088 9298 3088 9307
3130 9307
TIME...MOT...LOC 2251Z 349DEG 24KT 3102 9266 3108 9279 3119 9299
HAIL...<.75IN
WIND...60MPH
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:45 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 12, 3:45 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
345 PM CDT FRI AUG 12 2016
.DISCUSSION...
The upper level trough of low pressure confined to the eastern
portion of Louisiana and western Mississippi over the last couple
of days has retrograded west to near the Baton Rouge area this
afternoon...and in response...we have seen flooding rains ramp up
across south central and the extreme northeast half of central
Louisiana as vorticity lobes pinwheel around the upper low.
WSR-88D LCH Dual Pol radar appeared to have the best estimates
using the Dual Pol Storm Total Accumulation (STA) product versus
the Legacy Storm Total Precipitation (STP) product. Widespread 4
to 5 inch estimates were found on the west side of south central
Louisiana and then the rest of south central Louisiana had spiked
up to from 6 inches up to isolated amounts to near 12 inches. Hard
hit areas include the southwestern half of Lafayette Parish...eastern
Vermilion Parish...western Iberia Parish...Lower Saint Martin
Parish...and in Upper Saint Martin and Saint Landry Parishes along
and east of Butte La Rose north to near Palmetto areas.
Temperatures this afternoon varied from low to mid 90s in southeast
Texas where less clouds and little if any rain fell...and quickly
dropped off to the low to mid 70s in the rain cooled air.
The Flash Flood Watch will continue tonight through Saturday
evening for our Louisiana County Warning Area as the upper low
slowly meanders west. By Sunday morning...looks like the heavy
rain system will have shifted into southeast Texas. We are
monitoring our southeast Texas area for a Flash Flood Watch which
may be needed as early as Saturday morning if the westward trend
of heavy rain continues and forecasted QPF values increase. However
...StormTotal QPF currently does not support the issuance of the
FFA at this time for southeast Texas as 3.5 to 3.75 inches of rain
is forecasted through Sunday morning over the much drier soil. In
comparison...An additional 4 to 7 inches of rain with isolated
higher amounts are possible into Louisiana where the heavy rains
are occurring and grounds expected to reach or already saturated.
The upper low will finally move far enough west of the area to
lower the widespread flash flood threat by Saturday night. Above
average chances of rain will still continue for the area and most
likely will still be seeing pockets of flooding here and there
through next week as the airmass will remain moist and unstable as
a weakness aloft continues. The only good news is that high
temperatures will be tempered by clouds and rain. There is more
bad news on the way though...so not feeling good about the
situation until Saturday night. :(
&&
.MARINE...
Approximity to the upper level low across the Louisiana coastal
area will assure numerous showers and thunderstorms developing
overnight and continuing through the afternoons. Small craft
should exercise caution tonight through early Saturday evening as
stormy weather brings gusty winds and locally higher seas to the
northwest Gulf of Mexico. The surface ridge will work back into
the SE U.S. early next week allowing for weak onshore flow to
resume.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 75 84 73 85 / 80 80 70 60
LCH 78 86 77 87 / 80 80 70 70
LFT 76 84 75 87 / 80 80 50 60
BPT 78 88 77 87 / 50 70 70 80
&&
.LCH Watches/Warnings/Advisories...
LA...Flash Flood Watch through Saturday evening for LAZ027>033-
041>045-052>055-073-074.
TX...None.
GM...SMALL CRAFT EXERCISE CAUTION until 6 PM CDT this evening for
GMZ452-455-472-475.
SMALL CRAFT EXERCISE CAUTION from 1 AM CDT Saturday through
Saturday evening for GMZ450-452-455-470-472-475.
&&
PUBLIC...06Hazardous weather outlook, Aug 12, 5:05 AM CDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 505 AM CDT FRI AUG 12 2016 LAZ027>033-041>045-052>055-073-074-131015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND WEST CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH WILL CONTINUE FOR TODAY. LOW PRESSURE OVER SOUTHERN MISSISSIPPI WILL MOVE EAST TODAY. THIS SYSTEM COMBINED WITH VERY RICH TROPICAL MOISTURE WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH TONIGHT. RAINFALL THROUGH SATURDAY MORNING WILL AVERAGE 2 TO 4 INCHES ACROSS LOWER ACADIANA AND CENTRAL LOUISIANA AND 1 TO 3 INCHES OVER THE REMAINDER OF SOUTHWEST LOUISIANA. CONDITIONS WILL BE FAVORABLE FOR FLASH FLOODING ESPECIALLY OVER THE LOWER ACADIANA AREA. RESIDENTS ARE URGED TO MONITOR WEATHER CONDITIONS AND BE ALERT FOR RISING WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FLASH FLOOD WATCH WILL CONTINUE THROUGH SATURDAY EVENING. THE HEAVIEST RAINFALL IS EXPECTED TO SHIFT WESTWARD TO NEAR THE SABINE RIVER. FOR NEXT WEEK...DESPITE DECREASING RAIN COVERAGE...DAYTIME RAIN CHANCES WILL REMAIN ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TXZ180-201-215-216-259>262-131015- TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY LATER TODAY AND WILL CONTINUE THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED....BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAINFALL IS EXPECTED TO BECOME MORE WIDESPREAD ON SATURDAY...WITH RAINFALL AMOUNTS ACROSS EAST TEXAS AVERAGING AROUND ONE HALF OF AN INCH FRIDAY AND FRIDAY NIGHT...AND 2 TO 3 INCHES SATURDAY AND SATURDAY NIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY AND INTO THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-131015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVER THE GULF WATERS AND ADJACENT LAKES/BAYS THROUGH TONIGHT...ESPECIALLY OVER THE WATERS EAST OF CAMERON. NO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...WATERSPOUTS...AND HEAVY RAINFALL REDUCING VISIBILITY TO LESS THAN ONE NAUTICAL MILE ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY OVER THE GULF WATERS AND ADJACENT LAKES AND BAYS. NO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...WATERSPOUTS...AND HEAVY RAINFALL REDUCING VISIBILITY TO LESS THAN ONE NAUTICAL MILE ARE POSSIBLE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY AND INTO THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 12, 4:21 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
421 PM CDT FRI AUG 12 2016
LAZ028-029-122215-
RAPIDES LA-AVOYELLES LA-
421 PM CDT FRI AUG 12 2016
...SPECIAL WEATHER STATEMENT...
AT 420 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOLLOWAY...OR 11 MILES EAST OF PINEVILLE...MOVING SOUTH AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...BUNKIE...CHENEYVILLE...EFFIE...LECOMPTE...KOLIN...
LIBUSE...RUBY...DEVILLE...HOLLOWAY...POLAND...ECHO...
ESLER REGIONAL AIRPORT AND CENTERPOINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3146 9217 3145 9215 3143 9216 3141 9215
3139 9212 3138 9212 3137 9209 3135 9208
3134 9209 3133 9208 3095 9216 3104 9251
3145 9233 3147 9224 3147 9216
TIME...MOT...LOC 2120Z 019DEG 20KT 3139 9223
TINGLERSpecial weather statement, Aug 12, 4:57 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CDT FRI AUG 12 2016
LAZ028-029-032-122300-
EVANGELINE LA-RAPIDES LA-AVOYELLES LA-
457 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...NORTHEASTERN EVANGELINE
AND SOUTHWESTERN AVOYELLES PARISHES UNTIL 600 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTHWEST OF MONTGOMERY TO NEAR KOLIN.
MOVEMENT WAS SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...BUNKIE...GLENMORA...BOYCE...CHENEYVILLE...
LENA...HINESTON...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...
LECOMPTE...KOLIN...LIBUSE...FLATWOODS...PARADISE...CLIFTON...TIOGA...
OTIS...SIEPER AND ELMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3149 9270 3150 9268 3145 9271 3145 9268
3140 9269 3140 9267 3139 9266 3145 9233
3086 9213 3103 9283 3125 9283 3129 9288
3132 9288 3133 9296 3137 9295 3137 9292
3139 9291 3139 9289 3142 9287 3152 9272
TIME...MOT...LOC 2157Z 356DEG 14KT 3155 9297 3124 9232
TINGLERSpecial weather statement, Aug 12, 5:37 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 537 PM CDT FRI AUG 12 2016 LAZ027-028-122315- RAPIDES LA-VERNON LA- 537 PM CDT FRI AUG 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERNON AND SOUTHWESTERN RAPIDES PARISHES UNTIL 615 PM CDT... AT 537 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLIFTON...OR 11 MILES EAST OF SLAGLE...MOVING SOUTH AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LACAMP...FULLERTON...CLIFTON...LEANDER...SIEPER AND SIMPSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3131 9305 3134 9284 3102 9274 3098 9305 TIME...MOT...LOC 2237Z 352DEG 19KT 3126 9294 TINGLER
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:21 PM CDT | Special Weather Statement | LCH | Avoyelles | 54 min |
| Aug 12, 1:59 AM CDT | Areal Flood Advisory | LCH | Saint Landry | 2 hr |
| Aug 12, 5:35 AM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 115 min |
| Aug 12, 6:35 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 115 min |
| Aug 12, 6:56 AM CDT | Special Weather Statement | LCH | Lafayette | 64 min |
| Aug 12, 7:41 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 35 days |
| Aug 12, 8:24 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 6 hr |
| Aug 12, 10:12 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin | 5 hr |
| Aug 12, 10:38 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 14 days |
| Aug 12, 10:48 AM CDT | Flash Flood Warning | LCH | Evangeline, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Aug 12, 11:16 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 5 hr |
| Aug 12, 2:12 PM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Iberia, Lafayette, Saint Landry and 2 more | 5 hr |
| Aug 12, 3:30 PM CDT | Areal Flood Advisory | LCH | Avoyelles | 2 hr |
| Aug 12, 4:07 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 6 hr |
| Aug 12, 4:21 PM CDT | Special Weather Statement | LCH | Rapides | 54 min |
| Aug 12, 4:57 PM CDT | Special Weather Statement | LCH | Rapides | 63 min |
| Aug 12, 5:24 PM CDT | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 51 min |
| Aug 12, 5:37 PM CDT | Special Weather Statement | LCH | Vernon | 38 min |
| Aug 12, 6:15 PM CDT | Special Weather Statement | LCH | Evangeline | 45 min |
| Aug 12, 6:24 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 66 min |
| Aug 12, 6:31 PM CDT | Special Weather Statement | LCH | Saint Landry | 59 min |
| Aug 12, 6:52 PM CDT | Small Craft Advisory | LCH | 36 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.